×

zbMATH — the first resource for mathematics

On a generalization of a theorem of Meyer-König. (English) Zbl 0367.40002

MSC:
40D25 Inclusion and equivalence theorems in summability theory
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Hardy, G.H.: Divergent Series. Oxford: Oxford University Press 1949 · Zbl 0032.05801
[2] Hardy, G.H., Littlewood, J.E.: Theorems concerning the summability of series by Borel’s exponential method. Rend. Circ. Mat. Palermo41, 36-58 (1916) · JFM 46.0486.04 · doi:10.1007/BF03018286
[3] Jakimovski, A.: Tauberian constants for Hausdorff transformations. Bulletin of the Research Council of Israel9F, 175-184 (1961)
[4] Lorentz, G.: Direct theorems on methods of summability, I. Canad. J. Math.1, 305-319 (1949) · Zbl 0034.03403 · doi:10.4153/CJM-1949-028-6
[5] Lorentz, G.: Direct theorems on methods of summability, II. Canad. J. Math.3, 236-256 (1951) · Zbl 0042.29402 · doi:10.4153/CJM-1951-028-7
[6] Meyer-König W.: Untersuchungen über einige verwandte Limitierungsverfahren. Math. Z.52, 257-304 (1949) · Zbl 0041.18403 · doi:10.1007/BF02230694
[7] Parameswaran, M.R.: Some new product theorems in summability. Preprint · Zbl 0079.28401
[8] Wais, R.: Das Taylorsche Summierungsveerfahren. Dissertation, Tübingen 1935
[9] Zeller, K., Beekmann, W.: Theorie der Limitierungsverfahren. Berlin-Heidelberg-New York: Springer 1970 · Zbl 0199.11301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.